# SDR N6WA2015050105

- Difficulty date: May 1, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 30,717 hours, 22,463 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Wheel
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SUPPORT WHEEL FAILED TO DEPLOY WHEN DOOR OPENED & HIT THE GND.  PERFORMED INSPECTION & OPERATIONS CHECK OF PAX DOOR SUPPORT WHEEL IAW AMM 52-11-13. PERFORMED EXTERNAL INSPECTION & OPERATIONS CHECK OF PAX DOOR IAW AMM 52-11-00.  ALL OPERATIONS CHECKED GOOD AT THIS TIME.
